Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

DIVISIBILITY PROPERTIES OF GROUP RINGS OVER TORSION-FREE ABELIAN GROUPS

Title
DIVISIBILITY PROPERTIES OF GROUP RINGS OVER TORSION-FREE ABELIAN GROUPS
Authors
강병균
POSTECH Authors
강병균
Date Issued
Jul-1999
Publisher
X
URI
http://oasis.postech.ac.kr/handle/2014.oak/39796
ISSN
X
Article Type
Article
Citation
COMMENT. MATH. UNIV. ST. PAUL, vol. 48, no. 1, page. 19 - 24, 1999-07
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

강병균KANG, BYUNG GYUN
Dept of Mathematics
Read more

Views & Downloads

Browse